EconPapers    
Economics at your fingertips  
 

Local Payoff Security and the Existence of Nash Equilibrium in Discontinuous Games

Philip Reny ()

No 435, Working Paper Series from Research Institute of Industrial Economics

Abstract: No abstract.

Keywords: Game thoery; Nash equilibrium; Discontinuous games; Local payoff secure (search for similar items in EconPapers)
JEL-codes: C70 (search for similar items in EconPapers)
Date: 1995-06
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://www.ifn.se/wfiles/wp/wp435.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hhs:iuiwop:0435

Access Statistics for this paper

More papers in Working Paper Series from Research Institute of Industrial Economics Research Institute of Industrial Economics, Box 55665, SE-102 15 Stockholm, Sweden. Contact information at EDIRC.
Bibliographic data for series maintained by Elisabeth Gustafsson ().

 
Page updated 2019-04-23
Handle: RePEc:hhs:iuiwop:0435